How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28265
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

Do i have to pay
, i have very gh blood pressure and

Customer Question

do i have to pay for this
JA: The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: i have very high blood pressure and dizzyness and tingleing left side of face
JA: Is there anything else important you think the Doctor should know?
Customer: i take meds for blood pressure
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

Very high blood pressure can lead to stroke in the brain.

Stroke affects the signalling from the brain down to the nerves supplying your face, arms.

That results in tingling and also dizziness.

Even if there is no major stroke, these symptoms suggest there is problem in blood flow in certain parts of the brain.

You should go to the ER for further evaluation.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star).
Please bookmark my profile for fast, reliable authentic answers!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/